RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 8  


Ordinary Differential Equations
The “freezing” method for nonlinear equations
M. I. Gil'
1291
A nonlocal boundary value problem of the first kind in a differential and a difference treatment
D. M. Dovletov
1297
An inequality of Hilbert type in a system of eigen- and associated functions of a second-order differential operator for odd and even functions
H. M. Karov
1307
Stability of functional-differential inclusions
A. A. Levakov
1312
Nonlocal boundary value problems for ordinary differential equations
Yu. V. Pokornyi, K. P. Lazarev, T. M. Gareeva
1321
Frequency criteria for the stability and instability of linear periodic systems
A. V. Savkin
1332
Asymptotics of the spectral function of a discrete operator
V. A. Sadovnichii, V. V. Dubrovskii, A. V. Nagornyi
1340
A variational approach to nonresonance problems for semilinear equations in a Hilbert space
S. A. Terziyan
1344
A singular differential equation with a small parameter in the case of a variable bounded operator coefficient
V. I. Fomin
1350

Partial Differential Equations
A nonlocal boundary value problem for hyperbolic-parabolic equations
G. D. Karatoprakliev
1355
The Cauchy problem for evolution equations of fractional order
A. N. Kochubei
1359
On the behavior of solutions of some semilinear elliptic and parabolic inequalities
D. I. Kristev
1368
A mixed problem for a degenerate equation of plate oscillation type
S. P. Lavrenyuk
1375
Lower bounds on the Green function of the second mixed problem for a second-order parabolic equation
A. V. Lezhnev
1383
Isolation of a generalized solution of the Cauchy problem for a system of equations of gas dynamics without convexity conditions
G. N. Pazin
1394
On the Riemann–Hilbert boundary value problem ($L_2$-theory)
M. M. Sirazhudinov
1400
Optimal control of objects that can be described by quasilinear elliptic equations
M. I. Sumin
1406
On the problem of the motion of an ideal fluid in an unbounded elastic basin
A. Collar
1417
Limit transitions in optimal control problems for a fourth-order operator
A. M. Khludnev
1427

Short Communications
An integral representation of solutions of the Moisil–Teodorescu system with singularities in the small terms
A. Abdushukurov
1436
The regularized trace of the Sturm–Liouville operator
T. G. Amangil'din
1439
A boundary value operator with a condition at infinity for third-order equations
S. A. Bespalova, Yu. A. Klokov
1441
On an estimate for the modulus of the solution of a nonlinear system of functional-differential equations of parabolic type
S. Bzhyhchy
1444
Stability of almost periodic systems with respect to some of the variables
A. O. Ignatyev
1446
Application of the normalization method to the study of the dynamics of a differential-difference equation with a small factor multiplying the derivative
S. A. Kashchenko
1448
A frequency criterion for instability in the large of nonlinear dynamical systems
M. I. Lapachugina, G. A. Leonov
1451
Decomposition in dynamic problems with mixed constraints
I. S. Litvinchev
1453
A stable method for determining pseudo-solutions of nonlinear equations with monotone operators
I. P. Ryazantseva
1457
Generalization of the method of characteristics for a nonlocal quasilinear equation
S. M. Samarina
1459
Solvability of a discrete equation of convolution type with variable coefficients
A. I. Tuzik
1462

Letters to the Editor
Поправки к статье H. И. Гаврилова: VII всесоюз. конф. «Качественная теория дифференциальных уравнений», 3–7 апр. 1980 г.
A. K. Gushchin, Yu. N. Drozhzhinov, V. M. Millionshchikov, V. P. Mikhailov
1465
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020